Inception Workshop with Key CSOs Towards

<u>Strengthening and making costed existing State Strategy and Plan of Action for Prevention</u> <u>of Child Marriage</u>

Facilitated by: PRAXIS and UNICEF Support: In Partnership with CRC

Date: May 14, 2019 Venue: OTS, HCM-RIPA

Objective of the consultation:

- Generating experience-based learnings with regard to implementation of the State Strategy and Action Plan for Prevention of Child Marriage in Rajasthan, formulated by Sajha Abhiyan in 2017, specifically its role in bringing about an enabling environment to empower adolescents and prevent early marriages in Rajasthan.
- Validating the relevance of the contents of the SSAP 2017 against the landscape of 2019, from the perspective of CSOs and other agencies in Rajasthan.
- Revisit and re-conceptualize based on the evidence generated (With more focus on gender transformative programming) towards costed plan of action
- Explore M&E framework for the above plan of action and mechanisms of activation and follow up

Expectations from participants:

- Participants are expected to share their experiences and analyses related to design and implementation of the existing State Strategy and Action Plan for Preventing Child Marriages in Rajasthan;
- Share particulars of their own interventions, if any, in supporting the Govt. of Rajasthan in implementing the State Action Plan and learnings towards bringing out the desirable change in the areas of concern;
- Identify potential opportunities of strengthening the content and implementation of the State Action Plan, especially with respect to strategies of engaging with available platforms of adolescent participation.

Time	Session	Details
9: 30 AM – 9: 45	Welcome and a	Sanjay Kumar Nirala, CP Specialist,
AM	round of Introductions	UNICEF Rajasthan
9: 45 AM- 9:50	Context setting	Ms. Arupa Shukla, C4D Specialist,
AM	_	UNICEF, ICO
9: 50 AM – 9: 55	Keynote address	Isabelle Bardem, CFO, Rajasthan
AM		•

9: 55 AM – 10:10 AM		Tea
10:10 AM – 10:50 AM	Presentation on the proposed initiative of formulation of 'Costed	Praxis
(40 min)	State Plan of Action to Empower Adolescents and Prevent Early Marriages' and work done so far in this respect	
10:50 AM – 12:20 PM	Presentation of initiatives of invitee	Select number of presentations invited
FIVI	organizations in	for the consultation from key agencies would be presented by the
(1.5 hour)	supporting the Govt. of Rajasthan in implementing the	representatives of concerned agencies (Each for 10 minutes).
	State Strategy and	(Refer 'guideline for presenters ppt' for
	Action Plan for Preventing Child Marriage, if any	the template to be shared with SSAP implementing agencies)
	3 , ,	Sharing by
		1. UNFPA 2. UN WOMAN
		3. Plan India
		4. Save the Children
		5. Action aid 6. CRY
		7. PCCRCS
		8. URMUL
		9. ARAVALI
		10.and another agency who are working on Child marriage issue
12:20 PM – 1:00	Exploring key	In the plenary, participants would be
PM	underlying causes of	asked to reflect on some of the important causes (as granular as
(40 min)	early marriages	possible with specific community and
,		sub-region-specific patterns) of early
		marriages in context of Rajasthan. Participants would be made available a
		reference note from the existing SAP in
		this regard to review and incorporate
		additional insights, if any.
		(Refer Annex 1 for the template to be used)
1:00 PM-1:45 PM	LUNCH	Page proportation by Provin (40 min)
1:45 PM- 3:45 PM	Key strategies in the SSAP to be revisited:	Base presentation by Praxis (10 min), based on mapping of relevant platforms in Rajasthan.

(120 min)	 Adolescent groups (In and Out of School) CSO alliance and collectivization Community engagement Convergence within government schemes/policies/b udgets/department s M&E Costing across the above 5 	Participants would be divided into groups to review the first 5 axes: The groups would be asked to generate list of available platforms, identify functional and non-functional ones, suggested new platforms, identify key responsible agencies, suggest ways of strengthening platforms or explain modalities of suggested new platforms, etc. in view of the current status. Towards the end groups would make presentations. (Refer Annex 2 for the template to be used)
3: 45 PM		Working Tea
(45 min)		
3:45 PM – 4:30 PM	Review of the existing SAP from a costing point of view	Participants would be divided into four groups to closely review the specific strategic areas of existing SAP for
(45 min)		costing of the strategy
		(Refer Annex 3 for the template to be used)
4:30 PM – 4:45 PM	Summarizations of suggestions put forth by the CSOs	,
	suggestions put forth by the CSOs	Wey inputs shared by the participants which could be adopted to further
PM	suggestions put forth	wsed) Key inputs shared by the participants which could be adopted to further strengthen the state plan of action would be shared with all the attendees